Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey everyone I'm on day 49 of my course. I've been taking 40mg once a day the whole time and I weigh about 72kg. My problem is it's only getting worse. There hasn't been a single improvement yet, I look much worse than when I started. I realize it'll get better eventually but should it still be getting worse for this long? Also should I possibly ask for a higher dosage? My side affects aren't that bad other than bad back and dry lips, stuff I can live with. Any Suggestions other than speak with my derm or doctor.

Share this post


Link to post
Share on other sites

hey everyone I'm on day 49 of my course. I've been taking 40mg once a day the whole time and I weigh about 72kg. My problem is it's only getting worse. There hasn't been a single improvement yet, I look much worse than when I started. I realize it'll get better eventually but should it still be getting worse for this long? Also should I possibly ask for a higher dosage? My side affects aren't that bad other than bad back and dry lips, stuff I can live with. Any Suggestions other than speak with my derm or doctor.

49 is nothing, i was 100+ days on accutane and i still saw no improvement. But now 4 and a half months post tane, all is good, and i doubt my new classmates will ever even guess that some1 in their class had bad acne 1 year ago.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×